# SDR AALA20140522021

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 79,005 hours, 12,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 36H INOPERATIVE.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHT AT 36H. OPERATIONS CHECKED NORMAL.
